# SDR FDEA202506100865

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,548 hours, 17,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Worn
- Location: Zone 100
- Component: Skin, Doug
- Component part number: AGA3102501
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO - TO REMOVE AND REPAIR EXISTING REPAIR AS REQUIRED ON T/C T 1-5330-  T0301688 A P5. EXISTING REPAIR DOUBLERS AT CENTER CARGO DOOR CUTOUT AFT JAMB STATION 1781 AREA   REMOVED AS PER MD-11 SRM 51-31-01-0G AND REPAIRED AS PER MD-11 SRM 53-00-15-2R FIGURE   202 REPAIR 8 AND COMPLIED WITH EA# 1-5330-T0301688A PART 5. TITLE: FUSELAGE- PLATES AND   SKINS - EO 1-5100-7-5001- CENTER CARGO DOOR JAMB- BLENDOUT ON EXISTING SRM REPAIR AT   AFT DOOR JAMB AREA, STATION 1781. TO CARRY OUT INITIAL INSPECTION AT 4000 FLIGHT CYCLES   AND REPETITIVE INSPECTIONS AT EVERY 4000 FLIGHT CYCLES AS PER SRM 53-00-15-2R   TABLE 201.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
